Aa
A
A
Close
Avatar_universal
wine, lying down and pac's
I do not drink often, however if I have even 1 glass of wine my heart will palpitate terribly when I go to bed, even if that is 5 or 6 hours after I drank that glass of wine. If I get up to walk around it will stop. The minute I lay back down it starts again. It will last for sometimes 3-4 hours. I have been diagnosed with PAC's. My confusion is why with a glass of wine and then why do the PAC's first start like 5 hours after the wine and only when lying down. Does this happen to anyone else?
Cancel
4 Answers
Page 1 of 1
61536_tn?1340701763
Alcohol is a big trigger for a lot of people, and it doesn't take much.  As far as it taking a long time, I know a glass of red wine can irritate my PACs for up to two DAYS.  It's a pain but fortunately I don't drink much or often ;)  I also get them when first lying down, for no apparent reason.
Comment
Cancel
61536_tn?1340701763
Comment
Comment
Submit Comment
Avatar_universal
Wine and/or any kind of alcohol gives me PACs too - I hate the fact that I can't even enjoy a drink anymore!  And Anacyde, I also have PACs sometimes right after lying down, also for no apparent reason.  Strange!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Thanks for responding. My doctor told me I could talke atentol or something like that but I drink so seldomly that I choose not especially because all of the beta blockers that I have read have so many side effects. My Dr. even told me to tolerate them without meds if its possible. YOu are so right when you say, it gets you mad that you can not enjoy a drink. We had a Christmas party last week and I had one glass of wine at 7:00 p.m. which took me till 8:00 to drink. I went to bed at midnight and it immediately started and lasted till 4:00 a.m. I had white wine but red makes it worse definately. I guess I stick to the sprite or 7 up as caffeine does it also.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal

Yes, avoid beta blockers/meds if you can. I took low dose Metoprolol for a few months for pvcs, and had side effects. Dizzy, fatigue, and worst... Depression. Everyone different, but not good for me.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
wine, lying down and pac's
Submit Answer
A
A
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
11548417_tn?1440481484
Blank
Ger57
Netherlands
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
achillea
CA
Avatar_m_tn
Blank
Occupant
IL
Avatar_m_tn
Blank
tacolino
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
189897_tn?1441130118
Blank
Sandman2 commented on SOY
1 hr ago
1236893_tn?1408490528
Blank
SOY
2 hrs ago by gymdandee
675718_tn?1449992146
Blank
drifter0213 commented on Help
3 hrs ago
Heart Disease Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
11548417_tn?1440481484
Blank
Ger57
Netherlands
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
achillea
CA
Avatar_m_tn
Blank
Occupant
IL
Avatar_m_tn
Blank
tacolino
Ireland